Riemannian metrics with harmonic curvature on 2-sphere bundles over compact surfaces
Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 2, p. 133-156
@article{BSMF_1988__116_2_133_0,
     author = {Derdzi\'nski, Andrzej},
     title = {Riemannian metrics with harmonic curvature on 2-sphere bundles over compact surfaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {116},
     number = {2},
     year = {1988},
     pages = {133-156},
     doi = {10.24033/bsmf.2092},
     zbl = {0681.53020},
     mrnumber = {90b:53053},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1988__116_2_133_0}
}
Riemannian metrics with harmonic curvature on 2-sphere bundles over compact surfaces. Bulletin de la Société Mathématique de France, Volume 116 (1988) no. 2, pp. 133-156. doi : 10.24033/bsmf.2092. http://www.numdam.org/item/BSMF_1988__116_2_133_0/

[1] Atiyah (M. F.), Hitchin (N. J.) and Singer (I. M.). - Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A, t. 362, 1978, p. 425-461. | MR 80d:53023 | Zbl 0389.53011

[2] Berger (M.), Gauduchon (P.) and Mazet (E.). - Le Spectre d'une Variété Riemannienne. - Berlin-Heidelberg-New York, Springer-Verlag, (Lecture Notes in Math., 194), 1971. | MR 43 #8025 | Zbl 0223.53034

[3] Berger (M. S.). - Nonlinearity and Functional Analysis. - New York-San Francisco-London, Academic Press, 1977. | MR 58 #7671 | Zbl 0368.47001

[4] Besse (A. L.). - Einstein Manifolds, Berlin-Heidelberg, Springer-Verlag, (Ergebnisse der Mathematik und ihrer Grenzgebiete, 10), 1987. | MR 88f:53087 | Zbl 0613.53001

[5] Bourguignon (J.-P.). - Les variétés de dimension 4 à signature non nulle dont la courbure est harmonique sont d'Einstein, Invent. Math., t. 63, 1981, p. 263-286. | MR 82g:53051 | Zbl 0456.53033

[6] Bourguignon (J.-P.). - Metrics with harmonic curvature, Global Riemannian Geometry, [T. J. WILLMORE and N. HITCHIN, eds.], p. 18-26. - Chichester, Ellis Horwood Ltd., 1984. | MR 86m:58043 | Zbl 0622.53026

[7] Calabi (E.). - Extremal Kähler metrics, Seminar on Differential Geometry, [S. T. YAU, ed.], p. 259-290. - Princeton, N.J., Princeton University Press, 1982. | MR 83i:53088 | Zbl 0487.53057

[8] Derdziński (A.). - Classification of certain compact Riemannian manifolds with harmonic curvature and non-parallel Ricci tensor, Math. Z., t. 172, 1980, p. 273-280. | Zbl 0453.53037

[9] Derdziński (A.). - Self-dual Kähler manifolds and Einstein manifolds of dimension four, Compositio Math., t. 49, 1983, p. 405-433. | Numdam | Zbl 0527.53030

[10] Derdziński (A.) and Shen (C.-L.). - Codazzi tensor fields, curvature and Pontryagin forms, Proc. London Math. Soc. (3), t. 47, 1983, p. 15-26. | MR 84h:53048 | Zbl 0519.53015

[11] Deturck (D.) and Goldschmidt (H.). - Preprint, Philadelphia, Univ. of Pennsylvania, 1984.

[12] Gray (A.). - Invariants of curvature operators of four-dimensional Riemannian manifolds, Proc. 13th Biennial Seminar Canadian Math. Congress, vol. 2, p. 42-65, 1972. | MR 53 #9239 | Zbl 0278.53034

[13] Obata (M.). - The conjectures on conformal transformations of Riemannian manifolds, Bull. Amer. Math. Soc., t. 77, 1971, p. 265-270. | MR 42 #5286 | Zbl 0208.49903

[14] Polombo (A.). - Nombres caractéristiques d'une surface kählérienne compacte, C. R. Acad. Sci. Paris Sér. A Math., t. 283, 1976, p. 1025-1028. | MR 55 #4068 | Zbl 0339.53041

[15] Schoen (R.), Wolpert (S.) and Yau (S. T.). - Geometric bounds on the low eigenvalues of a compact surface, Proc. Sympos. Pure Math., vol. 36, p. 279-285, 1980. | MR 81i:58052 | Zbl 0446.58018

[16] Schouten (J. A.). - Ricci Calculus. - Berlin-Heidelberg, Springer-Verlag, 1954. | Zbl 0057.37803

[17] Singer (I. M.) and Thorpe (J. A.). - The curvature of 4-dimensional Einstein spaces, Global Analysis, [Papers in Honor of K. KODAIRA ; D. C. SPENCER and S. IYANAGA, eds.], p. 355-365. - Princeton, N.J., Princeton University Press, 1969. | MR 41 #959 | Zbl 0199.25401

[18] Thorpe (J.). - Some remarks on the Gauss-Bonnet integral, J. Math. Mech., t. 18, 1969, p. 779-786. | MR 41 #963 | Zbl 0183.50503

[19] Whitney (H.). - Topological properties of differentiable manifolds, Bull. Amer. Math. Soc., t. 43, 1937, p. 785-805. | JFM 63.0556.03 | Zbl 0018.23902